HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Fat solenoidal attractors

Files in This Item:
pre501.pdf794.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83647

Title: Fat solenoidal attractors
Authors: Tsujii, M. Browse this author
Issue Date: 1-Nov-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 501
Start Page: 1
End Page: 20
Abstract: We study dynamical systems generated by skew products T : S1 × R → S1 × R, T(x, y) = (lx, λy + f(x)) where l >= 2, 1/l < λ < 1 and f is a C2 function on S1 We show that the SBR measure for Tis absolutely continuous for almost every f.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69251
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University